# SDR CALA9700589

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM UPPER CHORD HAS CORROSION BETWEEN BL 48 RT AND BL 58 RT AT STATION 380.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR IN ACCORDANCE WITH SRM 53-10-8.
